Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
kanmi

New regimen for me

Recommended Posts

I told my derm basically how much I fucking hate topical creams. and how they all end up making my skin irritated so he gave me some samples of duac to see if I like it. Anyone had success with either the antibiotic dynacin or duac? My acne is mild by the way. Thank you.

Link to comment
Share on other sites

I told my derm basically how much I fucking hate topical creams. and how they all end up making my skin irritated so he gave me some samples of duac to see if I like it. Anyone had success with either the antibiotic dynacin or duac? My acne is mild by the way. Thank you.

THE ANSWER ABOUT DYNACIN -- > READ ON

Aright yeah - basically ive been on dynacin for a month now, and YEAH I am totally experiencing results. I would recommend this because I did not suffer peeling or a severe change/worsening in my skin while the dynacin was taking effects BUT - you should be aware of the side effects. Personally I weigh under 120 pounds and if you are below this number in your weight you might experiencing some of the side effects I've been dealing with. 15 min. after I take dynacin I begin to itch moderately on my arms and legs. previously.. i was pretty normal - trust me i do not do these things on a regular basis. basically over the course of the month my appetite has severely decreased, and I am much more tired as apposed to my usual athletic self. I cannot stress enough how important it is to really watch yourself while taking the medication. If you look up on it the common side effects are usually dizziness, nasea (if not taken with food) and also some muscle weakness. i have definateley experiencing all of these side effects. vaginal yeast infection is also a less common side effect.

I also would like to put the questions out there - Has anyone on dynacin seriously felt as weak and tired as I do on this medication. I get stomach aches when I take my dinner, and this has been bothering me for the entire course of this medication. I also am worried about the possibilites of vaginal yeast infection while on this medication. Lastly I have also experienced a drastic change in my bowel movements. could be slight constipation. But dynacin definately changes your internal flora. I have spoken with a gastro doctor and he has told me that indeed the antibiotic will change your inner flora.. and can change the way you digest... and make bowel movements. Ps. if any side effect becomes bothersome to you. i personally recommend you see a doctor and stop the medicine ASAP. if anyone has experienced these side effects or claims to be having other pains.. please reply to this . THANKS :cool:

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×